# SDR REXA2025013000104

- Difficulty date: January 10, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 22,070 hours, 17,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6701805212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TWO FLOOR PANEL ANGLE SUPPORTS FIRST LOCATED BTW FS316.00 TO FS342.00 AND LBL42.00, SECOND LOCATED BTW FS344.00 TO FS347.00 AND LBL42.00 AT CABIN PAX (W1). FIRST ANGLE SUPPORT LOCATED BTW FS316.00 TO FS342.00 AND LBL42.00 WAS EVALUATED OUT OF LIMITS THEREFORE IT WAS REPLACED , SECOND ANGLE LOCATED BTW FS344.00 TO FS347.00 AND LBL42.00 AT CABIN PAX (W1) WAS EVALUATED WITHIN LIMITS PER CRJ 900 SRM 51-21-06-001-001-A01,SRM 53-00-00-101-001-A01, SRM 51-10-06-001-001-A01, SRM 51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01.
